# SDR SWIA200110437

- Difficulty date: December 8, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,866 hours, 31,578 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9,000, CABIN RATE CLIMBED TO 2,000 FPM, THEN A DESCENT TO 1500 FPM.  AT 11,000, PRESSURE DIFFERENTIAL WENT TO ZERO.  THE CABIN ALT LIGHT ON THE MAP ILLUMINATED.  PERFORMED THE QRH PROCEDURE.  THE MANUAL MODE DID NOT WORK EITHER.  UPON RETURN TO CODY, TRIED TO PRESSURIZE ON THE GROUND BUT HAD NO RESPONSE.  VISUAL INSPECTION OF CARGO AND FORWARD DOOR SEALS DID NOT PRESENT ANY IRREGULARITIES.  PRESSURIZED SYSTEM.  OPS CHECKED GOOD ON GROUND.
